Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the conjecture of Hardy & Littlewood concerning the number of primes of the form $ n\sp{2}+a$

Author: Daniel Shanks
Journal: Math. Comp. 14 (1960), 321-332
MSC: Primary 10.00
MathSciNet review: 0120203
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society